# SDR HEEA072705

- Difficulty date: April 19, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- System (JASC): 3423 · Magnetic Compass
- Part: Compass
- Part number: CB2100T6D
- Part serial: B1127
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAS FRICTION LIGHT INTERMITTENT, WILL NOT CALIBRATE.
